# SDR UALA2013051603392

- Difficulty date: May 14, 2013
- Submitted: May 17, 2013
- Operation: Air carrier
- Aircraft: N577UA
- Make and model: Boeing 757222
- Aircraft serial: 26693
- Aircraft time: 65,923 hours, 23,239 cycles
- Engine: Pwa PW2040
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Bs 1445-1455
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DAMAGE NOTED TO FUSELAGE SKIN AT BS 1445-1455 BETWEEN S23-24R.  REPAIRED DAMAGE IAW EA130487 AND ECRA5360-01285 HFEC WAS CW IAW NDT PT6 51-00-1 9.  NO CRACKS NOTED.
